Ask an expert
Question

17 Jul 2008

Thermachoice procedure
I had a thermachoice procedure 3 years ago. I never had heavy bleeding or serious pms. Since the procedure, I experience extreme pain and pms. Pain that goes into my legs, this continues for 3 or 4 days. I cannot take it any more. Do you have any advice?
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill may help the PMS. The pain I can't explain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20202 votes
Vote